# SDR SF20050829

- Difficulty date: August 29, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 123
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7561 IAD-SCE 10 DEGREES PITCH DIFFERENCE BETWEEN CAPT`S & F/O`S SIDE, ASSOCIATED WITH 30 DEGREES DIFFERENCE IN HEADING ON CAPT`S SIDE, WITH YELLOW PITCH FLAG.  A/C RETURNED TO FIELD.  REMOVED AND REPLACED LT AHRS COMPUTER, IAW SAAB M/M 34-21-05-2.  PERFORMED OPERATIONAL CHECKS, IAW SAAB M/M 34-21-00-5.  ALL OPS CHECKS GOOD.
